# SDR 2005FA0000392

- Difficulty date: December 21, 2004
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N2247B
- Make and model: Piper PA-44-180
- Aircraft serial: 447995108
- Engine: Lyc O360*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 8644606
- Condition: Cracked
- Location: Nose Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE AIRCRAFT, THE NOSE CONE ASSY WAS FOUND TO HAVE A CRAK IN THE TOP SKIN.  PROBABLE CAUSE OF CRACKING OF THE NOSE CONE ASSY IS UNKNOWN.  THE NOSE CONE WAS REPAIRED AND AIRCAFT RETURNED TO SERVICE.  (SO09200503394) (K)
